On associative spectra of operations

Liebscher, Sebastian and Waldhauser, Tamás: On associative spectra of operations. Acta scientiarum mathematicarum, (75) 3-4. pp. 433-456. (2009)

[img] Cikk, tanulmány, mű
math_075_numb_003_004_433-456.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2009
Volume: 75
Number: 3-4
Page Range: pp. 433-456
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 456. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/16313

Actions (login required)

View Item View Item